# SDR QXEA9902224

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE HAS CHAFE DAMAGE FROM PANEL 92BD AFT LEFT WING FAIRING.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4.
